# SDR UIEA2017052300836

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: 2242318571
- Condition: Damaged
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT CORE COWL 2ND ZEE FRAME COUNT FROM FWD FOUND EXISTING REPAIR WORN AS MARKED. NR 1 ENG LT CORE COWL 2ND FROM FWD DAMAGED ZEE FRAME REMOVED AND REPLACED AS PER SRM 51-40-02, REV 104.
